# SDR AALA20140611008

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 68,681 hours, 35,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH ILLUMINATED.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED PERI-SEALS ON RT AIR CONDITIONER DUCT & TIGHTENED LOOSE CLAMP ON BOTTOM OF LT HEAT EXCHANGER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
